# SDR VNAA202504160025

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 SEAT TRACK F.S. 923-977 HAS CORROSION. REMOVED AND REPLACED SEAT TRACK IAW CRJ-700 AMM 53-00-49-400-801-A03 AND SRM 53-00-49-201-002-A01. SH670-37412-3
